# SDR 030926A

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: General aviation
- Aircraft: N6763L
- Make and model: Cessna 550
- Aircraft serial: 5500673
- Aircraft time: 5,333 hours, 4,094 cycles
- Engine: Pwa JT15D4
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL INSPECTION OF THE FUEL BAYS FOUND FUEL PUMP WIRING HARNESSES IN BOTH WINGS WERE DAMAGED BY CHAFFING THROUGH THE WIRING INSULATION.  WIRING WAS CHAFFING AGAINST ALUMINUM FUEL LINES AND PUMP BODY INSIDE TANK.  CHAFFING CAUSED WEAR BEYOND LIMITS TO ALUMINUM FUEL LINES.
